# SDR ABXA9600196

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Strap
- Part number: 99581545
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, REAR ENGINE MOUNT CRACKED OFF BETWEEN VIBRATION ISOLATOR AND FUSELAGE.  REPLACED CRACKED MOUNT STRAP PER SRM 51-50-1 AND 51-30-5.
